Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 37, NWS Bismarck, ND

June 7, 2012Bottineau County, McHenry County, Ward County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 7, 2012, 4:59 PM CDT for Bottineau County, McHenry County, Ward County, North Dakota. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2012, 4:59 PM CDT (21:59 UTC)
Expired
Jun 7, 2012, 6:00 PM CDT
In force
61 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bottineau County, ND, McHenry County, ND, Ward County, ND

What was reported inside it

TimeReportWhereRemark
Jun 7, 5:10 PM CDTHAIL 1Bergen, NDENDED AT 0520 PM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 10.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2012-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2012-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
221 J/kg
Mixed-layer CIN
-348 J/kg
Mixed-layer LCL
1494 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

813 
WUUS53 KBIS 072159
SVRBIS
NDC009-049-101-072300-
/O.NEW.KBIS.SV.W.0037.120607T2159Z-120607T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
459 PM CDT THU JUN 7 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA
  MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA
  EAST CENTRAL WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA
  THIS INCLUDES THE CITY OF MINOT

* UNTIL 600 PM CDT

* AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM SURREY TO SIMCOE TO 5 MILES
  SOUTH OF BERGEN...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BERGEN...NORWICH...GRANVILLE...KARLSRUHE...DEERING...WOLSETH...
  DENBIGH...BANTRY...UPHAM...TOWNER...RUSSELL...NEWBURG...KRAMER...
  BERWICK...GARDENA AND WILLOW CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4870 10036 4855 10025 4854 10028 4838 10028
      4837 10024 4830 10024 4785 10066 4785 10077
      4808 10094 4823 10131 4846 10114 4847 10106
      4855 10107 4880 10088
TIME...MOT...LOC 2158Z 211DEG 30KT 4827 10112 4816 10086
          4795 10070
WIND...HAIL 60MPH 1.00IN

$$

SCHECK
2 follow-up statements
354 
WWUS53 KBIS 072221
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
521 PM CDT THU JUN 7 2012

NDC101-072230-
/O.CAN.KBIS.SV.W.0037.000000T0000Z-120607T2300Z/
WARD ND-
521 PM CDT THU JUN 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WARD COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED IN WARD 
COUNTY.

REPORT SEVERE WEATHER DAMAGE TO THE NATIONAL WEATHER SERVICE IN 
BISMARCK AT 701-223-4582.

LAT...LON 4870 10036 4855 10025 4854 10028 4838 10028
      4837 10024 4830 10024 4789 10062 4797 10077
      4815 10088 4823 10102 4837 10102 4838 10106
      4855 10107 4880 10088
TIME...MOT...LOC 2220Z 211DEG 30KT 4843 10098 4832 10072
          4811 10056

$$

NDC009-049-072300-
/O.CON.KBIS.SV.W.0037.000000T0000Z-120607T2300Z/
BOTTINEAU ND-MCHENRY ND-
521 PM CDT THU JUN 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MCHENRY AND
SOUTH CENTRAL BOTTINEAU COUNTIES UNTIL 600 PM CDT...

AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DEERING TO 6 MILES NORTHEAST OF
GRANVILLE TO KARLSRUHE...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  DENBIGH...BANTRY...UPHAM...TOWNER...RUSSELL...NEWBURG...KRAMER...
  BERWICK...GARDENA AND WILLOW CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4870 10036 4855 10025 4854 10028 4838 10028
      4837 10024 4830 10024 4789 10062 4797 10077
      4815 10088 4823 10102 4837 10102 4838 10106
      4855 10107 4880 10088
TIME...MOT...LOC 2220Z 211DEG 30KT 4843 10098 4832 10072
          4811 10056
WIND...HAIL 60MPH 1.00IN

$$

SCHECK
192 
WWUS53 KBIS 072256 RRA
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
556 PM CDT THU JUN 7 2012

NDC009-049-072305-
/O.EXP.KBIS.SV.W.0037.000000T0000Z-120607T2300Z/
BOTTINEAU ND-MCHENRY ND-
556 PM CDT THU JUN 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR MCHENRY AND SOUTH CENTRAL
BOTTINEAU COUNTIES WILL EXPIRE AT 600 PM CDT/500 PM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER...GUSTY WINDS AND VERY HEAVY RAIN ARE STILL 
POSSIBLE WITH THESE THUNDERSTORMS.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
SOUTHEAST MCHENRY COUNTY UNTIL 615 PM CDT.

LAT...LON 4870 10036 4855 10025 4854 10028 4838 10028
      4837 10024 4830 10024 4789 10062 4797 10077
      4815 10088 4823 10102 4837 10102 4838 10106
      4855 10107 4880 10088
TIME...MOT...LOC 2255Z 211DEG 30KT 4868 10075 4857 10049
          4836 10033

$$

SCHECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:06 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 7, 3:06 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
306 PM CDT THU JUN 7 2012

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...
ELONGATED AREA OF LOW PRESSURE THROUGH THE CENTRAL PORTIONS OF
NORTH DAKOTA WITH LARGE AREA OF SHOWERS AND THUNDERSTORMS TO THE
WEST OF THE FRONT EXTENDING NORTH AND SOUTH THROUGH LOW. AHEAD OF
THE FRONT IN WARM SECTOR INCREASING HEATING IS TRIGGERING ISOLATED
THUNDERSTORMS. HIGH POPS TONIGHT WITH DRYING BEHIND THE FRONT LATE
SPREADING FROM WEST TO EAST. FRIDAY WILL BE DRIER AND MILD...THEN
INCREASING CHANCES OF PRECIPITATION AGAIN FOR SATURDAY MORNING.

.LONG TERM...SATURDAY THROUGH NEXT THURSDAY...

QUASI-ACTIVE WEATHER PATTERN DEPICTED THROUGH THE LONG TERM FORECAST
PERIOD.

WIDESPREAD RAIN ALONG WITH POSSIBLE SEVERE WEATHER STILL INDICATED
FOR SATURDAY/SATURDAY NIGHT ACROSS THE REGION. DEEP UPPER LEVEL LOW
WILL LIFT SLOWLY NORTHEAST ACROSS THE NORTHERN ROCKIES SAT/SAT NIGHT
AND INTO SOUTH CENTRAL CANADA BY SUNDAY. LARGE SCALE ASCENT AHEAD OF
THE LOW WILL PRODUCE A LARGE AREA OF MODERATE TO HEAVY RAIN WITH THE
MOST FAVORED AREA WEST INTO NORTH CENTRAL NORTH DAKOTA. WITH THE
WIDESPREAD RAINFALL TODAY ACROSS THE WEST...WILL NEED TO MONITOR FOR
FLOODING SAT NIGHT THROUGH SUNDAY MORNING. BEST CHANCE FOR SEVERE
THUNDERSTORMS SHOULD RESIDE CENTRAL AND EAST ALONG AND EAST OF AN
AREA OF SFC LOW PRESSURE. LIMITING FACTOR WILL BE A RATHER STRONG
CAPPING INVERSION DURING THE AFTERNOON...WHICH MAY NEED THE HELP OF
AN EASTWARD ADVANCING COLD FRONT LATE IN THE DAY AND INTO SAT
EVENING. THE SEVERE WEATHER THREAT DIMINISHES LATE SAT EVENING/EARLY
SUNDAY MORNING...HOWEVER MODERATE TO HEAVY RAIN LOOKS TO CONTINUE
THROUGH 18Z SUNDAY.

LOTS OF UNCERTAINTY AFTERWARDS WITH MODELS ALREADY DISAGREEING FOR
SATURDAYS POSSIBLE EVENT. MORE CERTAIN WE WILL SEE COOLER
TEMPERATURES...NEAR TO SLIGHTLY BELOW NORMAL...SUNDAY-TUESDAY UNDER
THE INFLUENCE OF THE UPPER LOW TO OUR NORTH. WARMING MID TO LATE
WEEK WITH OUR FLOW DEPICTING TO SHIFT TO MORE WEST/SOUTHWEST.
PRECIPITATION CHANCES WILL EXIST...HOWEVER NOT SEEING ANY
MAJOR/WIDESPREAD EVENT.

&&

.AVIATION...
PERIODS OF SHOWERS AND ISOLATED THUNDER IN MOST TAFS THIS AFTERNOON
AND EVENING. CEILINGS WILL REMAIN VFR EXCEPT ISOLATED MVFR IN
VICINITY THUNDERSTORMS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HW
LONG TERM....NH
AVIATION...NH
Hazardous weather outlook, Jun 7, 4:12 AM CDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
412 AM CDT THU JUN 7 2012

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-080915-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
412 AM CDT THU JUN 7 2012 /312 AM MDT THU JUN 7 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BECOME LIKELY DURING THE DAY TODAY AND CONTINUE
THROUGH EARLY TONIGHT. SOME THUNDERSTORMS MAY BE SEVERE WITH LARGE
HAIL AND HEAVY RAINFALL AS THE PRIMARY THREATS. THE POTENTIAL FOR
SEVERE WEATHER WILL DIMINISH FROM WEST TO EAST TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS FRIDAY NIGHT. SEVERE
WEATHER AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

A COLD FRONT PUSHING INTO THE REGION WILL ALSO GENERATE A CHANCE OF
THUNDERSTORMS LATE SATURDAY INTO EARLY SUNDAY. SOME OF THESE STORMS
COULD BECOME SEVERE WITH VERY LARGE HAIL...LOCALLY DAMAGING
WINDS...AND A POSSIBLE TORNADO OR TWO BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. PLEASE REPORT ANY SEVERE WEATHER
SUCH AS LARGE HAIL...DAMAGING WINDS...OR HEAVY RAINFALL...TO THE
BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0212.

KS/TM

In the hours before

Special weather statement, Jun 7, 3:10 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
310 PM CDT THU JUN 7 2012

NDZ010-011-019-021-072045-
MCLEAN ND-MERCER ND-MOUNTRAIL ND-WARD ND-
310 PM CDT THU JUN 7 2012

...SPECIAL WEATHER STATEMENT FOR SOUTHERN WARD...SOUTHEASTERN
MOUNTRAIL...NORTHEASTERN MERCER AND WESTERN MCLEAN COUNTIES UNTIL 345
PM CDT...

AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HAZEN BAY TO DEEP
WATER CREEK RECREATION AREA...AND MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PICK CITY...
  WHITE SHIELD...
  RIVERDALE...
  RAUB...
  LAKE SAKAKAWEA STATE PARK...
  EMMET...
  ROSEGLEN...
  FORT STEVENSON STATE PARK...
  GARRISON...
  PARSHALL...
  MAKOTI...
  RYDER...
  PLAZA...
  DOUGLAS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

AYD
Local storm report, Jun 7, 3:36 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
336 PM CDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             GARRISON                47.65N 101.42W
06/07/2012  M0.88 INCH       MCLEAN             ND   CO-OP OBSERVER

&&

JVINING
Local storm report, Jun 7, 3:43 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
343 PM CDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             GARRISON                47.65N 101.42W
06/07/2012  M1.00 INCH       MCLEAN             ND   PUBLIC

            RELAYED BY BROADCAST MEDIA. STILL HAILING.

&&

JVINING
Local storm report, Jun 7, 3:48 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
348 PM CDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             GARRISON                47.65N 101.42W
06/07/2012  E1.00 INCH       MCLEAN             ND   TRAINED SPOTTER

            HAIL COVERING THE GROUND... HAIL LASTED APPROX. 5 TO 10
            MINS

&&

LHUBER
Special weather statement, Jun 7, 3:48 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
348 PM CDT THU JUN 7 2012

NDZ035>037-046>048-050-051-072200-
BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BISMARCK...STEELE...JAMESTOWN...
LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
348 PM CDT THU JUN 7 2012

...SPECIAL WEATHER STATEMENT...

AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS ACROSS PORTIONS OF SOUTH CENTRAL NORTH
DAKOTA...EAST OF THE MISSOURI RIVER...MOVING NORTH AT 30 MPH.

PENNY SIZE HAIL...BRIEF HEAVY DOWNPOURS...AND GUSTY WINDS UP TO 40
MPH ARE POSSIBLE WITH THESE STORMS.

IF THREATENING WEATHER APPROACHES YOUR AREA...SEEK SHELTER INDOORS
UNTIL THE STORMS PASS.

HEINERT
Local storm report, Jun 7, 4:30 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
430 PM CDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       2 S PARSHALL            47.92N 102.14W
06/07/2012  M2.89 INCH       MOUNTRAIL          ND   BROADCAST MEDIA

            2.89 INCHES OF RAIN FELL IN 1 HOUR 20 MINS... REPORT
            FROM PUBLIC RELAYED FROM MEDIA

&&

LHUBER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:00 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer60 min
Jun 6, 8:37 PM CDTSevere Thunderstorm WarningBISMcHenry36 min
Jun 6, 8:47 PM CDTSevere Thunderstorm WarningBISMountrail, Renville, Ward58 min
Jun 6, 11:39 PM CDTAreal Flood AdvisoryBISPierce4 hr
Jun 7, 2:23 PM CDTAreal Flood AdvisoryBISDunn, McKenzie, Mountrail, Williams6 hr
Jun 7, 3:17 PM CDTSevere Thunderstorm WarningBISMcLean, Mountrail, Ward58 min
Jun 7, 4:04 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Ward56 min
Jun 7, 4:58 PM CDTAreal Flood AdvisoryBISMcHenry, Ward3 hr
Jun 7, 5:19 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce, Sheridan56 min
Jun 7, 5:28 PM CDTFlash Flood WarningBISMcLean, Mountrail98 min
Jun 7, 6:55 PM CDTAreal Flood AdvisoryBISPierce3 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.